IGB

Connexion

(Article of periodic en Anglais - 1976)

Document title

Double and multiple barrier reefs in the world

Authors(s) and Affiliation(s)

GUILCHER A. ;

Abstract

Localisation, description, explication des alignements récifaux, doubles ou multiples. (JRV).

Source

Article of periodic

published at : Studia Societatis scientiarum torunensis. Sectio Geogr. Geol.

Editor :

Millesime : 1976, vol. 8, no4-6 [pp. 85-99]

Language

Anglais

Refdoc record number (ud4) : 12922374 : Permanent link - XML version
Powered by Pxxo